# SDR FDEA202210302696

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA73325
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-UPPER CARGO DOOR, DOOR HINGE FITTING PART NUMBER ACA7332-1 FOUND 1ST TO   9TH LOBES FROM FORWARD FOUND OUT OF LIMIT. LOBE HOLES NUMBER 1 TO NUMBER 9 FROM FORWARD AT CABIN-UPPER CARGO DOOR. DOOR   HINGE FITTING PART NUMBER ACA7332-1 REWORKED AS PER MD-11 CMM52-34-04 GENERAL   REPAIR, PARAGRAPH 2.Y AND EA #1-5230-T0342123A PART 2 . OVERSIZED REPAIR BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM52-34-04 REPAIR GENERAL   PARAGRAPH 2.Y AND EA#1-5230-T0342123A PART 2 STEP 2 AND STEP 5. TITLE: DOORS-CARGO   DOOR/HYD SYS-MAIN DECK CARGO DOOR-ELONGATED HOLES ON FORWARD SUPPORT HINGE   LOBE. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
